# SDR FDEA201008062849

- Difficulty date: August 6, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N372FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46610
- Aircraft time: 86,815 hours, 35,442 cycles
- Engine: Ge CF66D
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: ARB1074504
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALKAROUND CHECK, RT WING ADJACENT TO NR 3 SLAT L/E TELESCOPIC DUCT CUT-OUT UPPER SECTION FOUND CRACKED.
